# SDR AALA202408138679

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N331TK
- Make and model: Boeing 737823
- Aircraft serial: 68103
- Aircraft time: 2,796 hours, 1,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTING ASSEMBLY AT 19C DETACHED FROM SEAT. REINSTALLED SEAT 19ABC EMERGENCY LIGHT HOUSING. LIGHTS OPERTIONAL CHECK GOOD. PER CMM 25-23-67.
